# SDR REXA2025121201018

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034010970
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC: AFTER ANGLE FLOOR SUPPORT REMOVAL, CORROSION WAS FOUND ON RH BEAM OVER FS 280.00 AT PASSENGER FLOOR STRUCTURE, IN REF. TO NRC 00259.  AFTER ANGLE FLOOR SUPPORT REMOVAL, CORROSION WAS FOUND ON RH BEAM OVER FS 280.00 AT PASSENGER FLOOR STRUCTURE, IN REF. TO NRC 00259. CORROSION WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, PER CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ-900 SRM 51-42-10-001-001-A01
